MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*INTRODUCER SLEEVE BODY16; HIP INSTRUMENTS : INSERTION DEVICES

DEPUY ORTHOPAEDICS INC US S-ROM*INTRODUCER SLEEVE BODY16; HIP INSTRUMENTS : INSERTION DEVICES
Model Number 53-4316
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2020 via tha.During the surgery, the surgeon inserted a sleeve with the introducer sleeve body connected the handle sleeve driver.Then, the surgeon tried to remove the devices with a hammer, the connection point of the introducer sleeve body and the handle sleeve driver came off easily.The surgeon could remove the devices with trying a few times.After that, the nurse checked the devices, he/she could not disconnect the devices by hand.However, he/she tried to get them off with a hammer, the devices came off easily.The surgery was completed within 30 minutes delay.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned instrument confirmed the complaint.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
HIP INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10726648
Report Number1818910-2020-23191
Device Sequence Number4123225
Product Code HWR
UDI-Device Identifier10603295171928
UDI-Public10603295171928
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number53-4316
Device Catalogue Number534316
Device Lot NumberAH0606
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2020
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer11/08/2020
12/08/2020
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date11/15/2020
12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1